Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 211, NWS Norman, OK

April 30, 2012Harper County, Woods County, Woodward County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 30, 2012, 6:40 PM CDT for Harper County, Woods County, Woodward County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2012, 6:40 PM CDT (23:40 UTC)
Expired
Apr 30, 2012, 7:30 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Harper County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 71 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:00 PM CDTHAIL 1.7512 W Alva, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 5:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WUUS54 KOUN 302340
SVROUN

OKC059-151-153-010030-
/O.NEW.KOUN.SV.W.0211.120430T2340Z-120501T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL HARPER COUNTY IN  OKLAHOMA...
  WOODS COUNTY IN  OKLAHOMA...
  EXTREME NORTHERN WOODWARD COUNTY IN  OKLAHOMA...

* UNTIL 730 PM CDT

* AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL 
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 
  MILES NORTHWEST OF WAYNOKA...MOVING NORTHEAST AT 20 MPH. ANOTHER 
  SEVERE STORM WAS LOCATED 7 MILES NORTHEAST OF SELMAN.

* LOCATIONS IMPACTED INCLUDE...
  ALVA...FREEDOM...DACOMA...CAPRON...AVARD...CAMP HOUSTON AND HOPETON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3699 9855 3694 9854 3653 9853 3677 9943
      3699 9938 3700 9936 3700 9885
TIME...MOT...LOC 2336Z 204DEG 17KT 3669 9896 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:51 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 30, 3:51 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
351 PM CDT MON APR 30 2012

.DISCUSSION...
DEWPOINTS IN THE MID TO UPPER 60S AND TEMPS IN THE LOW 80S THIS
AFTERNOON ARE RESULTING IN AT LEAST MODERATE INSTABILITY ACROSS
MOST OF THE FA. SOME ONGOING MOIST CONVECTION IS DRIFTING
NORTHEASTWARD ACROSS SOUTHEASTERN OKLAHOMA AT THE MOMENT...AND
ADDITIONAL DEVELOPMENT CAN BE EXPECTED LATER THIS EVENING ACROSS
NORTHERN...WESTERN...AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH
TEXAS. IT IS DIFFICULT TO DETERMINE THE EXACT SCENARIO FOR THIS
EVENING...BUT IT DOES APPEAR A COUPLE OF LOCATIONS WILL BE FAVORED
THIS EVENING. THE FIRST MAY BE ACROSS NORTHERN OKLAHOMA AS A
SHORTWAVE TROUGH TRAVERSES THE AREA. THE SECOND MAY BE ACROSS
SOUTHWESTERN OK AND WESTERN NORTH TEXAS IF STORMS CAN MANAGE TO
1..DEVELOP ALONG A DIFFUSE OUTFLOW BOUNDARY OR 2...MOVE INTO THE
REGION FROM THE WEST AS THEY DEVELOP ALONG THE DRYLINE. EITHER
WAY...A HAIL THREAT WILL DEFINITELY BE PRESENT THROUGH THE EVENING
HOURS WITH THE AFOREMENTIONED INSTABILITY PRESENT AND EFFECTIVE
BULK SHEAR > 45 KT. IN ADDITION...FLASH FLOODING WILL ALSO BE A
CONCERN WITH PWAT VALUES EXCEEDING 1 INCH. THIS WILL ESPECIALLY BE
TRUE ACROSS NORTHERN OKLAHOMA WHERE SOME LOCATIONS HAVE ALREADY
RECEIVED OVER 8 INCHES OF RAIN FROM YESTERDAY/S ACTIVITY. THE
FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR NORTHERN
OK.

RAIN CHANCES WILL END FROM WEST TO EAST EARLY TOMORROW MORNING.
SLIGHTLY WEAKER WSW MID LEVEL FLOW WILL CONTINUE OVERHEAD
TOMORROW...BUT THERE WILL BE VERY LITTLE TO NO MID LEVEL SUPPORT
WITHIN THIS FLOW. HOWEVER...WE DID INCLUDE AN ISOLATED MENTION OF
THUNDER ALONG THE DRYLINE TOMORROW AFT/EVE ACROSS FAR WESTERN OK
AND WESTERN NORTH TX. WEDNESDAY WILL ALSO BE SIMILAR TO TUESDAY
WITH PERHAPS A WEAK MID LEVEL SHORTWAVE TROUGH MOVING OVER THE
PANHANDLE REGION SO WE WILL ALSO INCLUDE ISO THUNDER ACROSS A
SIMILAR REGION. A WARM UP IS STILL ANTICIPATED THROUGH THE REST
OF THE WORK WEEK...WITH VERY LITTLE TO NO RAIN CHANCES FOR MOST
LOCATIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  83  67  84 /  50  10  10  10
HOBART OK         65  85  65  89 /  50  10  10  20
WICHITA FALLS TX  67  86  67  88 /  50  10  10  20
GAGE OK           62  90  63  92 /  40  20  20  20
PONCA CITY OK     64  81  68  81 /  60  20  10  10
DURANT OK         66  82  66  84 /  30  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ005>008-010>013.

TX...NONE.
&&

30/03
Hazardous weather outlook, Apr 30, 11:55 AM CDT, 6 hours 45 minutes before
HWOOUN

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT MON APR 30 2012

OKZ004>048-050>052-TXZ083>090-011100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF CENTRAL... WESTERN AND SOUTHEAST
OKLAHOMA AND WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM EARLY
THIS AFTERNOON TO AROUND MIDNIGHT.

IMPACTS...
VERY LARGE HAIL... LARGER THAN BASEBALLS...DAMAGING WINDS GREATER
THAN 65 MPH... AND ISOLATED TORNADOES.

HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG
AND NEAR A RESIDUAL LOW LEVEL BOUNDARY ACROSS SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS THIS AFTERNOON. AS INSTABILITY INCREASES DURING THE
AFTERNOON HOURS... THERE IS A RISK FOR A FEW STRONG TO SEVERE STORMS
TO DEVELOP ALONG THIS BOUNDARY.

OTHER STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
MID-AFTERNOON ALONG AND TO THE EAST OF A DRYLINE THAT WILL BE LOCATED
ACROSS THE CENTRAL PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. THIS
WILL OCCUR AS A DISTURBANCE IN THE MID-LEVELS OF THE ATMOSPHERE MOVES
OUT OF THE ROCKIES INTO THE PLAINS. THESE STORMS WILL THEN DRIFT EAST
TOWARD WESTERN SECTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS BY
LATE THIS AFTERNOON AND THIS EVENING. DURING THE EVENING HOURS THESE STORMS
WILL POSE A THREAT OF VERY LARGE HAIL... DAMAGING WIND GUSTS AS WELL AS
ISOLATED TORNADOES. THROUGH THE EVENING... THE STORMS ARE EXPECTED TO
CONTINUE TO MOVE EAST TOWARD CENTRAL SECTIONS OF OKLAHOMA WITH A
CONTINUING RISK OF HAIL LARGER THE GOLF BALLS AND DAMAGING THUNDERSTORM
WINDS... AS WELL AS VERY HEAVY RAIN.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD
TO FLASH FLOODING... ESPECIALLY ACROSS NORTHERN OKLAHOMA WHERE
SIGNIFICANT RAINFALL OCCURRED ON SUNDAY AND EARLY MONDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER AFTER SUNRISE ON TUESDAY MORNING ACROSS
NORTH CENTRAL OKLAHOMA... ALTHOUGH SEVERE WEATHER IS NOT EXPECTED.
OTHERWISE... THUNDERSTORM CHANCES REMAIN VERY LOW THROUGH SUNDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM TUESDAY.

In the hours before

Local storm report, Apr 30, 12:55 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1255 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             2 NW ENID               36.42N 97.90W
04/29/2012  E1.00 INCH       GARFIELD           OK   PUBLIC

0924 PM     HAIL             HUNTER                  36.56N 97.66W
04/29/2012  E1.00 INCH       GARFIELD           OK   PUBLIC

1022 PM     HAIL             MAY                     36.62N 99.75W
04/29/2012  M1.25 INCH       HARPER             OK   TRAINED SPOTTER

1110 PM     HAIL             12 ESE WAYNOKA          36.52N 98.68W
04/29/2012  E1.00 INCH       WOODS              OK   PUBLIC

1125 PM     FLASH FLOOD      3 NNW PONCA CITY        36.75N 97.11W
04/29/2012                   KAY                OK   LAW ENFORCEMENT

            HUBBARD ROAD CLOSED JUST WEST OF WAVERLY STREET DUE TO
            HIGH WATER CROSSING THE ROAD.

1130 PM     FLASH FLOOD      PONCA CITY              36.71N 97.09W
04/29/2012                   KAY                OK   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING. SEVERAL CARS STALLED. PONCA
            CITY PD ASSISTING DRIVERS.

0122 AM     FLASH FLOOD      1 W PONCA CITY          36.71N 97.10W
04/30/2012                   KAY                OK   PUBLIC

            WATER REPORTED TO BE NEARLY THREE FEET DEEP. WATER
            BEGINNING TO ENTER HOMES ON WEST SIDE OF PONCA CITY.

0142 AM     FLASH FLOOD      4 NNW TONKAWA           36.73N 97.34W
04/30/2012                   KAY                OK   LAW ENFORCEMENT

            6 TO 8 INCHES OF WATER COVERING INTERSTATE 35. REPORTED
            BY OHP

&&
MORE REPORTS WILL BE ADDED AS THEY BECOME AVAILABLE.

NWS NORMAN
Special weather statement, Apr 30, 4:31 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK431 PM
CDT MON APR 30 2012

OKZ043-048-302200-
ATOKA OK-COAL OK-
431 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA AND SOUTHEASTERN COAL
COUNTIES UNTIL 500 PM CDT...

AT 431 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TUSHKA...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ATOKA...STRINGTOWN...TUSHKA...LEHIGH...CANEY...LANE...CHOCKIE...
REDDEN...BOGGY DEPOT STATE PARK...ATOKA RESERVOIR AND MCGEE CREEK
LAKE.

LAT...LON 3450 9578 3430 9578 3420 9620 3420 9625
      3437 9639 3440 9638 3466 9589 3460 9588
      3459 9583 3451 9576
TIME...MOT...LOC 2131Z 237DEG 35KT 3433 9614
Special weather statement, Apr 30, 5:01 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT MON APR 30 2012

OKZ043-048-302230-
ATOKA OK-COAL OK-
501 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA AND SOUTHEASTERN COAL
COUNTIES UNTIL 530 PM CDT...

AT 458 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST
TUSHKA...MOVING NORTHEAST AT 20 MPH. ANOTHER STRONG STORM WAS
LOCATED JUST NORTH OF STRINGTOWN.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ATOKA...STRINGTOWN...TUSHKA...LEHIGH...PHILLIPS...WARDVILLE...
DAISY...LANE...CHOCKIE...REDDEN...ATOKA RESERVOIR AND MCGEE CREEK
LAKE.

LAT...LON 3451 9568 3450 9578 3436 9578 3425 9614
      3426 9614 3449 9624 3468 9609 3468 9589
      3459 9587 3460 9571 3457 9567
TIME...MOT...LOC 2158Z 243DEG 18KT 3431 9610
Special weather statement, Apr 30, 5:27 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT MON APR 30 2012

OKZ004-302300-
HARPER OK-
527 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARPER COUNTY
UNTIL 600 PM CDT...

AT 526 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTHEAST OF ENGLEWOOD...MOVING NORTH AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 50 MPH...

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
HARPER COUNTY.

LAT...LON 3699 9969 3686 9974 3680 9978 3684 10000
      3699 10001 3700 9999 3701 9974
TIME...MOT...LOC 2226Z 199DEG 38KT 3694 9989
Special weather statement, Apr 30, 6:08 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK608 PM
CDT MON APR 30 2012

OKZ004-005-010-302345-
HARPER OK-WOODWARD OK-WOODS OK-
608 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARPER...NORTHEASTERN WOODWARD
AND WOODS COUNTIES UNTIL 645 PM CDT...

AT 603 PM CDT...THUNDERSTORMS WERE DEVELOPING ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF FORT SUPPLY TO 12 MILES SOUTHEAST OF
WAYNOKA...MOVING NORTHEAST AT 45 MPH.  STORM INTENSITY IS EXPECTED
TO INCREASE AND A FEW OF THESE STORMS MAY BECOME SEVERE BY 630 PM.

LOCATIONS IMPACTED
INCLUDE...ALVA...BUFFALO...WAYNOKA...FREEDOM...CAPRON...AVARD...SELMA
N...CAMP HOUSTON AND HOPETON.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3699 9855 3646 9862 3666 9966 3700 9962
      3701 9903
TIME...MOT...LOC 2303Z 222DEG 38KT 3666 9955 3649 9868

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:16 PM CDTSpecial Weather StatementOUNNoble29 min
Apr 29, 7:31 PM CDTSevere Thunderstorm WarningOUNKay, Noble44 min
Apr 29, 8:20 PM CDTSpecial Weather StatementOUNGarfield25 min
Apr 29, 8:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major61 min
Apr 29, 8:41 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major40 min
Apr 29, 9:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant43 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods48 min
Apr 29, 9:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward24 min
Apr 29, 9:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward45 min
Apr 29, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
Apr 29, 9:45 PM CDTSpecial Weather StatementOUNHarper30 min
Apr 29, 9:50 PM CDTSevere Thunderstorm WarningOUNEllis, Harper40 min
Apr 29, 9:59 PM CDTTornado WarningOUNKay31 min
Apr 29, 10:17 PM CDTSpecial Weather StatementOUNGrant28 min
Apr 29, 10:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay38 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward48 min
Apr 29, 10:29 PM CDTSpecial Weather StatementOUNMajor31 min
Apr 29, 10:29 PM CDTTornado WarningOUNKay13 min
Apr 29, 10:37 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 29, 10:50 PM CDTSevere Thunderstorm WarningOUNKay, Noble40 min
Apr 29, 10:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 29, 11:30 PM CDTSpecial Weather StatementOUNEllis30 min
Apr 29, 11:32 PM CDTSpecial Weather StatementOUNMajor28 min
Apr 29, 11:38 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Apr 29, 11:43 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods3 hr
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward45 min
Apr 29, 11:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major38 min
Apr 29, 11:57 PM CDTSpecial Weather StatementOUNRoger Mills33 min
Apr 30, 12:34 AM CDTSpecial Weather StatementOUNGrant, Kay41 min
Apr 30, 12:42 AM CDTSpecial Weather StatementOUNGrant, Kay33 min
Apr 30, 12:54 AM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 30, 1:01 AM CDTSpecial Weather StatementOUNDewey29 min
Apr 30, 1:11 AM CDTSpecial Weather StatementOUNKay, Noble34 min
Apr 30, 1:27 AM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
Apr 30, 1:45 AM CDTSpecial Weather StatementOUNKingfisher30 min
Apr 30, 2:27 AM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
Apr 30, 4:14 AM CDTFlash Flood WatchOUNAlfalfa, Garfield, Grant, Kay, Major, Noble and 2 more24 hr
Apr 30, 7:32 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 30, 4:31 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:01 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:27 PM CDTSpecial Weather StatementOUNHarper33 min
Apr 30, 6:08 PM CDTSpecial Weather StatementOUNWoods37 min
Apr 30, 6:58 PM CDTSpecial Weather StatementOUNAlfalfa32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.